Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MPD014

Is this normal???

Recommended Posts

I am nearly completely clear on one side of my face. like only a couple of bumps and a lil red skin. nothing big or noticalble at all. and on the other side, it looks like hell punched it in the face. it is terrible! like rly bad! i look like Two-Face! is this normal?? be all clear on one side and be terrible on the other. and everywhere is clear. forehead, back, shoulders, and chest, are all clear now. only blackheads that are commin out and that right cheek are bad. and btw, im on day 14 of claravis (accutane).

Share this post


Link to post
Share on other sites

You are probably experiencing the initial breakout. The blackheads that are coming out are a good sign that accutane is clearing your pores. Its day 14 for you, normally people have breakouts until month 3 so its considered quite normal.

If you are still worried, call your derm and ask.

Share this post


Link to post
Share on other sites

well, my derm changed my dose to 40 mg every other day, bc i had bad back stiffness. eversince then, i started breaking out. i have 2 questions. once he puts me on a higher dose again, should i stop breaking out? and how long does the initial breakout last? and wat is it exactly?

You are probably experiencing the initial breakout. The blackheads that are coming out are a good sign that accutane is clearing your pores. Its day 14 for you, normally people have breakouts until month 3 so its considered quite normal.

If you are still worried, call your derm and ask.

Share this post


Link to post
Share on other sites

Personal Opinion: if he put you on a lower dose, I'd stay there! My initial breakout lasted for the entire first month and maybe a week into my second. People are different though. I'm in my third month and I'm still getting pimples but NO cysts and the pimples go away FAST. It's awesome!!!!

Good luck.

Share this post


Link to post
Share on other sites

Personal Opinion: if he put you on a lower dose, I'd stay there! My initial breakout lasted for the entire first month and maybe a week into my second. People are different though. I'm in my third month and I'm still getting pimples but NO cysts and the pimples go away FAST. It's awesome!!!!

Good luck.

Share this post


Link to post
Share on other sites

I had/have the same problem. I'm not sure why, either. One side of my face is fine and dandy, while the other is just a different story. It's like my breakouts only happen on the left side of my face. Everywhere else is fine, too. Forehead, back, neck, everything.

Hang in there, it'll get better I promise! :nod:

Share this post


Link to post
Share on other sites

If you are going to have an initial breakout, it doesn't matter whether you are on high dose or low dose, you are going to breakout anyway though high dosers might have worse breakouts. Its call the initial breakout which is a common side effect of accutane. It means that accutane is exfoliating your skin at an accelerated rate and pushing whatever dormant acne you have beneath your skin to the surface. This means that acne that is suppose to surface normally within a couple of months is suddenly being pushed out all at once- Your skin is now having months worth of acne.

The initial breakout according to most people should stop by the end of month 3. By then your skin is clear of the gunk. However there are some who break out longer then 3 months but 3 months is the benchmark for most.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×